Gyne post pct
- 12-24-2012, 01:12 PM
Gyne post pct
Hi, a month ago I finished a 3-week cycle of Superdrol followed by 6 weeks of trenavol, then I followed this regime for post cycle therapy: 40/30/20/10 with nolvadex. Last Friday I was supposed to finish the pct, but after 2-3 days I started with 10mg, I noticed that under my nipples, especially the right one, I have hard lumps that hurt, a principle of gynecomastia. Since yesterday I increased to 30mg nolvadex, what do you advise me to do? Also add an anti-estrogen like Arimidex? I am also using also erase pro ..
- 12-24-2012, 06:24 PM
- 12-25-2012, 04:22 AM
12-25-2012, 10:27 AM
Don't completely shut them out of diet because you need some if not a lot depending on your size and work ethic but from experience I know that when I cut back it helps. Make sure it's clean eating or you'll be under the knife like me... You don't want all that
12-25-2012, 11:17 AM
Ok, and what else can i add to contrast it ? I'm doing 30mg die Nolva, but the situation seems to get worse day by day..
Similar Forum Threads
- By pistonpump in forum SupplementsReplies: 0Last Post: 01-29-2007, 10:37 AM
- By Sqard in forum Post Cycle TherapyReplies: 7Last Post: 09-11-2006, 04:28 PM
- By feelingfizzy in forum AnabolicsReplies: 2Last Post: 04-06-2006, 07:45 PM
- By 64bit in forum AnabolicsReplies: 3Last Post: 01-29-2006, 02:17 PM
- By Anarchy939 in forum AnabolicsReplies: 4Last Post: 09-02-2005, 03:43 PM